Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 254, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 20, 2012, 1:21 AM CDT for 4 counties in Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2012, 1:21 AM CDT (06:21 UTC)
- Expired
- May 20, 2012, 1:58 AM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 18 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 1:40 AM CDT | TSTM WND GST 67 | 2 Sw Pink, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -464 J/kg
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585 WUUS54 KOUN 200621 SVROUN OKC027-081-109-125-200715- /O.NEW.KOUN.SV.W.0254.120520T0621Z-120520T0715Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 121 AM CDT SUN MAY 20 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLEVELAND COUNTY IN OKLAHOMA... EXTREME SOUTHWESTERN LINCOLN COUNTY IN OKLAHOMA... OKLAHOMA COUNTY IN OKLAHOMA... POTTAWATOMIE COUNTY IN OKLAHOMA... * UNTIL 215 AM CDT * AT 118 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR STANLEY DRAPER LAKE... MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... MIDWEST CITY...SHAWNEE...DEL CITY...STELLA...CHOCTAW...TECUMSEH... HARRAH...SPENCER...MCLOUD...NICOMA PARK...PINK...MEEKER... JOHNSON...TINKER AIR FORCE BASE...DALE...STANLEY DRAPER LAKE... BETHEL ACRES... AYDELOTTE AND HARJO. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 130. INTERSTATE 240 BETWEEN MILE MARKERS 7 AND 16. INTERSTATE 40 BETWEEN MILE MARKERS 154 AND 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3517 9682 3527 9744 3550 9748 3558 9681 TIME...MOT...LOC 0618Z 264DEG 34KT 3537 9737 $$
1 follow-up statement
400 WWUS54 KOUN 200658 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 158 AM CDT SUN MAY 20 2012 OKC109-027-081-125-200725- /O.CAN.KOUN.SV.W.0254.000000T0000Z-120520T0715Z/ LINCOLN OK-OKLAHOMA OK-CLEVELAND OK-POTTAWATOMIE OK- 158 AM CDT SUN MAY 20 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN LINCOLN...OKLAHOMA...CLEVELAND AND POTTAWATOMIE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER WIND GUSTS NEAR 55 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3517 9682 3527 9744 3550 9748 3558 9681 TIME...MOT...LOC 0658Z 264DEG 34KT 3537 9737 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:15 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 20, 12:15 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1215 AM CDT SUN MAY 20 2012 .AVIATION... SCATTERED THUNDERSTORMS CONTINUE TO MOVE SLOWLY EAST THIS EVENING. STORMS WILL AFFECT ALL BUT NW OK SITES EARLY IN THE PERIOD WITH THE ACTIVITY EXPECTED TO SLOWLY DIMINISH OVERNIGHT. COLD FRONT FROM NCNTRL OK INTO TX PANHANDLE WILL CONTINUE TO SLOWLY MOVE SWD OVERNIGHT. SOME LOW CLOUDS WITH MVFR CIGS POSSIBLE BEHIND THE FRONT. && .PREV DISCUSSION... /ISSUED 639 PM CDT SAT MAY 19 2012/ .DISCUSSION... AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW. && .AVIATION... MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES...THOUGH CONFIDENCE IS LOW TO MODERATE. ISO-SCT TSRA WILL AFFECT PARTS OF OKLAHOMA AND MOVE SOUTHEAST... MAINLY AFFECT KCSM...KPNC...KOKC...KOUN...AND KHBR DURING THE NEXT SEVERAL HOURS BEFORE WEAKENING BY 12Z. THESE STORMS COULD BRING BRIEF GUSTY WINDS...HAIL...AND MVFR CONDITIONS IF THEY DIRECTLY IMPACT A SITE. THINK KOKC WILL BE AFFECTED MAINLY 06-08Z. THERE IS A LOW CHANCE FOR MVFR OR IFR CONDITIONS ACROSS MUCH OF THE AREA 09-16Z. ONLY KEPT TEMPO MENTION OF MVFR CONDITIONS AT KSPS WHERE CONFIDENCE OF THESE LOWER CONDITIONS IS MODERATE. A FEW SHRA MAY BE LINGER OVER THE AREA AFTER 12Z...SO ADDED VCSH AT SOME LOCATIONS. A FEW TSRA MAY REDEVELOP AFTER 19Z...BUT DID NOT MENTION VCTS DUE TO LOW CONFIDENCE OF EXACT LOCATION AND TIMING. MBS && .PREV DISCUSSION... /ISSUED 244 PM CDT SAT MAY 19 2012/ DISCUSSION... COLD FRONT MAKING ITS WAY INTO FAR NORTHWEST OKLAHOMA THIS AFTERNOON. CONSENSUS OF SHORT-TERM MODELS LEADS TO HIGHER POPS ACROSS NORTH-CENTRAL OKLAHOMA THIS EVENING INTO CENTRAL OKLAHOMA LATE TONIGHT AND SUNDAY MORNING. FAIRLY CONFIDENT THAT STORMS WILL DEVELOP SOUTHWARD FROM KANSAS ALONG FRONTAL BOUNDARY WITH THE DEVELOPMENT OF OVERNIGHT COMPLEX ACROSS CENTRAL OKLAHOMA A LITTLE LESS CERTAIN. THERE WILL BE AN INITIAL SEVERE WEATHER POTENTIAL FOR MUCH OF THE EVENING ACROSS NORTHWEST PARTS OF OKLAHOMA BUT SEVERE POTENTIAL SHOULD DECREASE AS THE NIGHT PROGRESSES. STORM CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST MONDAY NIGHT WITH SURFACE BOUNDARY IN PLACE OVER/NEAR THE REGION AND SUBTLE S/WVS IN DEVELOPING NORTHWEST FLOW. UPPER RIDGING EXPECTED TO INCREASE TUESDAY ON SO WILL LEAVE FORECAST DRY WITH WARMING TREND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 82 62 83 / 60 40 40 30 HOBART OK 64 82 62 85 / 60 30 30 20 WICHITA FALLS TX 67 87 63 88 / 20 30 30 30 GAGE OK 56 76 56 81 / 40 20 20 20 PONCA CITY OK 63 79 59 80 / 50 50 30 10 DURANT OK 66 88 63 86 / 10 20 20 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/17/17
Hazardous weather outlook, May 19, 10:22 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT SAT MAY 19 2012
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1022 PM CDT SAT MAY 19 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 4 AM CDT
TONIGHT ACROSS PORTIONS OF NORTHERN...CENTRAL...AND WESTERN
OKLAHOMA AS WELL AS WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA IS NEAR AND NORTHWEST OF A LINE FROM CROWELL TEXAS
TO WICHITA FALLS TO EL RENO TO STILLWATER OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER IS NOW UNTIL 4 AM CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS. A FEW ISOLATED DAMAGING WIND GUSTS OVER
65 MPH MAY CAUSE DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
AN ORGANIZED CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST
AND BRING LARGE HAIL AND DAMAGING WIND GUSTS TO A FEW LOCATIONS
ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW ADDITIONAL
STORMS WILL OCCUR ACROSS THE RISK AREA MENTIONED ABOVE. THUNDERSTORMS
WILL SLOWLY DIMINISH IN COVERAGE AND INTENSITY THROUGHOUT THE NIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST SUNDAY AND MONDAY AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH THE AREA. THE RISK OF SEVERE
WEATHER IS RELATIVELY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.
MBSIn the hours before
Special weather statement, May 20, 12:14 AM CDT, 1 hour 7 minutes before
249 WWUS84 KOUN 200514 NOR SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1213 AM CDT SUN MAY 20 2012 OKZ023-024-027-200545- CADDO OK-GRADY OK-CANADIAN OK- 1213 AM CDT SUN MAY 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CADDO... NORTHWESTERN GRADY AND SOUTH CENTRAL CANADIAN COUNTIES UNTIL 1245 AM CDT... AT 1208 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COGAR... MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... MINCO...UNION CITY...BINGER...AMBER...GRACEMONT...POCASSET...COGAR AND LAKE CHICKASHA. NO WARNINGS ARE ANTICIPATED AT THIS TIME FOR THIS STORM. LAT...LON 3537 9835 3546 9784 3510 9784 3515 9841 TIME...MOT...LOC 0508Z 275DEG 25KT 3528 9816
Special weather statement, May 20, 12:20 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT SUN MAY 20 2012
OKZ021-022-200545-
WASHITA OK-BECKHAM OK-
1220 AM CDT SUN MAY 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND SOUTHEASTERN
BECKHAM COUNTIES UNTIL 1245 AM CDT...
AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RETROP...
MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
CORDELL...BURNS FLAT...SENTINEL...DILL CITY...BESSIE...ROCKY AND
RETROP.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3524 9950 3547 9904 3546 9900 3512 9896
3512 9945
TIME...MOT...LOC 0518Z 245DEG 19KT 3519 9940Local storm report, May 20, 12:23 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HAIL CORDELL 35.30N 98.98W
05/20/2012 E1.00 INCH WASHITA OK TRAINED SPOTTER
&&
JPIKELocal storm report, May 20, 12:32 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1232 AM CDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 2 SSW MINCO 35.29N 97.96W
05/20/2012 M63 MPH GRADY OK MESONET
&&
JPIKELocal storm report, May 20, 12:49 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1249 AM CDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 2 E ALTUS 34.64N 99.30W
05/20/2012 E1.00 INCH JACKSON OK LAW ENFORCEMENT
&&
JPIKELocal storm report, May 20, 1:12 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
112 AM CDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND GST WILL ROGERS AIRPORT 35.39N 97.60W
05/20/2012 M70 MPH OKLAHOMA OK ASOS
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 30 min |
| May 19, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 40 min |
| May 19, 9:03 PM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| May 19, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 59 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Washita | 63 min |
| May 19, 9:37 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 19, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 67 min |
| May 19, 10:16 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| May 19, 10:23 PM CDT | Special Weather Statement | OUN | Major | 37 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 54 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 19, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 53 min |
| May 19, 11:19 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Kiowa | 34 min |
| May 19, 11:50 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 19, 11:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 47 min |
| May 20, 12:13 AM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:20 AM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 20, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 36 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 67 min |
| May 20, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 57 min |
| May 20, 1:44 AM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Grady | 38 min |
| May 20, 2:42 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 48 min |
| May 20, 3:15 AM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| May 20, 3:34 AM CDT | Special Weather Statement | OUN | Grady | 41 min |
| May 20, 3:35 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| May 20, 4:08 AM CDT | Special Weather Statement | OUN | Seminole | 37 min |
| May 20, 4:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 20, 4:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| May 20, 5:03 AM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| May 20, 5:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 20, 5:30 AM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 20, 8:23 AM CDT | Special Weather Statement | OUN | Stephens | 37 min |
| May 20, 9:03 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| May 20, 10:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| May 20, 10:55 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| May 20, 11:22 AM CDT | Special Weather Statement | OUN | Canadian | 38 min |
| May 20, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| May 20, 4:39 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.